RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1986, Volume 41, Issue 6(252), Pages 3–18 (Mi umn2268)  

This article is cited in 41 scientific papers (total in 42 papers)

First steps in symplectic topology

V. I. Arnol'd


Full text: PDF file (1347 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1986, 41:6, 1–21

Bibliographic databases:

UDC: 515.165
MSC: 57R17, 58E05, 53D10, 53D05, 57R40, 57R50
Received: 04.09.1986

Citation: V. I. Arnol'd, “First steps in symplectic topology”, Uspekhi Mat. Nauk, 41:6(252) (1986), 3–18; Russian Math. Surveys, 41:6 (1986), 1–21

Citation in format AMSBIB
\Bibitem{Arn86}
\by V.~I.~Arnol'd
\paper First steps in symplectic topology
\jour Uspekhi Mat. Nauk
\yr 1986
\vol 41
\issue 6(252)
\pages 3--18
\mathnet{http://mi.mathnet.ru/umn2268}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=890489}
\zmath{https://zbmath.org/?q=an:0618.58021|0649.58010}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1986RuMaS..41R...1A}
\transl
\jour Russian Math. Surveys
\yr 1986
\vol 41
\issue 6
\pages 1--21
\crossref{https://doi.org/10.1070/RM1986v041n06ABEH004221}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986K687100001}


Linking options:
  • http://mi.mathnet.ru/eng/umn2268
  • http://mi.mathnet.ru/eng/umn/v41/i6/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. L. Ginzburg, “On closed characteristics of 2-forms”, Russian Math. Surveys, 43:5 (1988), 225–226  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Yu. I. Sapronov, “Semiregular corner singularities of smooth functions”, Math. USSR-Sb., 68:1 (1991), 151–163  mathnet  crossref  mathscinet  zmath  isi
    3. M. L. Byalyi, L. V. Polterovich, “Lagrangian projections of invariant tori of Hamiltonian systems with two degrees of freedom”, Funct. Anal. Appl., 23:1 (1989), 54–55  mathnet  crossref  mathscinet  zmath  isi
    4. Izu Vaisman, “The Maslov class in a Riemannian phase space”, Journal of Geometry and Physics, 7:3 (1990), 383  crossref
    5. François Lalonde, Jean-Claude Sikorav, “Sous-variétés lagrangiennes et lagrangiennes exactes des fibrés cotangents”, Comment Math Helv, 66:1 (1991), 18  crossref  mathscinet  zmath  isi
    6. I. A. Taimanov, “Nonselfintersecting closed extremals of multivalued or not everywhere positive functionals”, Math. USSR-Izv., 38:2 (1992), 359–374  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. Dusa McDuff, “Blow ups and symplectic embeddings in dimension 4”, Topology, 30:3 (1991), 409  crossref
    8. M. Bialy, L. Polterovich, “Hamiltonian diffeomorphisms and Lagrangian distributions”, GAFA Geom funct anal, 2:2 (1992), 173  crossref  mathscinet  zmath
    9. I. A. Taimanov, “Closed extremals on two-dimensional manifolds”, Russian Math. Surveys, 47:2 (1992), 163–211  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. V. I. Arnol'd, “The geometry of spherical curves and the algebra of quaternions”, Russian Math. Surveys, 50:1 (1995), 1–68  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    11. Siye Wu, “On the Mathai–Quillen formalism of topological sigma models”, Journal of Geometry and Physics, 17:4 (1995), 299  crossref
    12. Viktor L. Ginzburg, “On the existence and non-existence of closed trajectories for some Hamiltonian flows”, Math Z, 223:1 (1996), 397  crossref  mathscinet  zmath  isi
    13. Yu. V. Chekanov, “Critical Points of Quasi-Functions and Generating Families of Legendrian Manifolds”, Funct. Anal. Appl., 30:2 (1996), 118–128  mathnet  crossref  crossref  mathscinet  zmath  isi
    14. V. I. Arnol'd, “Topological problems of the theory of wave propagation”, Russian Math. Surveys, 51:1 (1996), 1–47  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    15. Viktor L. Ginzburg, “On the existence and non-existence of closed trajectories for some Hamiltonian flows”, Math Z, 223:3 (1996), 397  crossref
    16. D. V. Anosov, A. A. Bolibrukh, V. A. Vassiliev, A. M. Vershik, A. A. Gonchar, M. L. Gromov, S. M. Gusein-Zade, V. M. Zakalyukin, Yu. S. Ilyashenko, V. V. Kozlov, M. L. Kontsevich, Yu. I. Manin, A. I. Neishtadt, S. P. Novikov, Yu. S. Osipov, M. B. Sevryuk, Ya. G. Sinai, A. N. Tyurin, L. D. Faddeev, B. A. Khesin, A. G. Khovanskii, “Vladimir Igorevich Arnol'd (on his 60th birthday)”, Russian Math. Surveys, 52:5 (1997), 1117–1139  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    17. Y Eliashberg, “Symplectic topology in the nineties”, Differential Geometry and its Applications, 9:1-2 (1998), 59  crossref  elib
    18. Leonardo Macarini, Nonlinearity, 13:5 (2000), 1761  crossref  mathscinet  zmath  isi
    19. V. I. Arnold, “Symplectic geometry and topology”, J Math Phys (N Y ), 41:6 (2000), 3307  crossref  mathscinet  zmath  adsnasa  isi  elib
    20. Mohan Bhupal, “A generalisation of the Morse inequalities”, JAZ, 70:3 (2001), 351  crossref  mathscinet  zmath  isi
    21. V. I. Arnol'd, “Astroidal geometry of hypocycloids and the Hessian topology of hyperbolic polynomials”, Russian Math. Surveys, 56:6 (2001), 1019–1083  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    22. César Castilho, “The Motion of a Charged Particle on a Riemannian Surface under a Non-Zero Magnetic Field”, Journal of Differential Equations, 171:1 (2001), 110  crossref
    23. G. P. Paternain, L. V. Polterovich, K. Siburg, “Boundary rigidity for Lagrangian submanifolds, non-removable intersections, and Aubry–Mather theory”, Mosc. Math. J., 3:2 (2003), 593–619  mathnet  crossref  mathscinet  zmath  elib
    24. Patrick D. McSwiggen, Kenneth R. Meyer, “The evolution of invariant manifolds in Hamiltonian–Hopf bifurcations”, Journal of Differential Equations, 189:2 (2003), 538  crossref
    25. B. M. Darinskii, Yu. I. Sapronov, S. L. Tsarev, “Bifurcations of extremals of Fredholm functionals”, Journal of Mathematical Sciences, 145:6 (2007), 5311–5453  mathnet  crossref  mathscinet  zmath  elib
    26. Casim Abbas, “Pseudoholomorphic strips in symplectisations I: Asymptotic behavior”, Annales de l'Institut Henri Poincare (C) Non Linear Analysis, 21:2 (2004), 139  crossref
    27. LEONARDO MACARINI, “HOFER–ZEHNDER CAPACITY AND HAMILTONIAN CIRCLE ACTIONS”, Commun. Contemp. Math, 06:06 (2004), 913  crossref
    28. NURLAN S. DAIRBEKOV, GABRIEL P. PATERNAIN, “Rigidity properties of Anosov optical hypersurfaces”, Ergod Th Dynam Sys, 2008, 1  crossref  isi
    29. Chong Li, Chungen Liu, “Nontrivial solutions of superquadratic Hamiltonian systems with Lagrangian boundary conditions and the L-index theory”, Chin Ann Math Ser B, 2008  crossref  mathscinet  isi
    30. Fei Guo, Chungen Liu, “Multiplicity of Lagrangian orbits on symmetric star-shaped hypersurfaces”, Nonlinear Analysis: Theory, Methods & Applications, 69:4 (2008), 1425  crossref
    31. Eliashberg, Y, “TOPOLOGICALLY TRIVIAL LEGENDRIAN KNOTS”, Journal of Symplectic Geometry, 7:2 (2009), 77  mathscinet  zmath  isi
    32. Fei Guo, Chungen Liu, “Multiplicity of characteristics with Lagrangian boundary values on symmetric star-shaped hypersurfaces”, Journal of Mathematical Analysis and Applications, 353:1 (2009), 88  crossref
    33. I. A. Taimanov, “The type numbers of closed geodesics”, Reg Chaot Dyn, 15:1 (2010), 84  crossref  mathscinet  isi  elib
    34. Leonid Polterovich, Inna Scherbak, “V.I. Arnold (1937–2010)”, Jahresber. Dtsch. Math. Ver, 2011  crossref
    35. Liu Chungen, Zhang Qingye, “Nontrivial solutions for asymptotically linear Hamiltonian systems with Lagrangian boundary conditions”, Acta Mathematica Scientia, 32:4 (2012), 1545  crossref
    36. SHEILA SANDON, “ON ITERATED TRANSLATED POINTS FOR CONTACTOMORPHISMS OF ℝ2n+1AND ℝ2n× S1”, Int. J. Math, 23:02 (2012), 1250042  crossref
    37. Maurice A de Gosson, “On the partial saturation of the uncertainty relations of a mixed Gaussian state”, J. Phys. A: Math. Theor, 45:41 (2012), 415301  crossref
    38. M.A.. de Gosson, “The symplectic egg in classical and quantum mechanics”, Am. J. Phys, 81:5 (2013), 328  crossref
    39. W.J.. Merry, “Lagrangian Rabinowitz Floer homology and twisted cotangent bundles”, Geom Dedicata, 2013  crossref
    40. Chong Song, Xiaowei Sun, Youde Wang, “Geometric solitons of Hamiltonian flows on manifolds”, J. Math. Phys, 54:12 (2013), 121505  crossref
    41. V.L.. Ginzburg, Başa.Z.. Gürel, Leonardo Macarini, “On the Conley conjecture for Reeb flows”, Int. J. Math, 2015, 1550047  crossref
    42. V.L.. Ginzburg, Başa.Z.. Gürel, “The Conley Conjecture and Beyond”, Arnold Math J, 2015  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:2265
    Full text:966
    References:91
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020